Recent Issues
Volume 11, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
To Appear
 
Other MSP Journals
In  Forthcoming  Issues
Algebraic Analysis of Rotation Data

Michael Adamer, András Lőrincz, Anna-Laura Sattelberger, Bernd Sturmfels

Compatibility of distributions in probabilistic models: An algebraic frame and some characterizations

Luigi Burigana, Michele Vicovaro

Maximum likelihood degree of the two-dimensional linear Gaussian covariance model

Jane Ivy Coons, Orlando Marigliano, Michael Ruddy

1-Wasserstein Distance on the Standard Simplex

Andrew Frohmader, Hans Walter Volkmer

The norm of the saturation of a binomial ideal, and applications to Markov bases

David Holmes

Equivariant Hilbert series for Hierarchical models

Aida Maraj, Uwe Nagel

Holonomic Gradient Method for Two Way Contingency Tables

Yoshihito Tachibana, Yoshiaki Goto, Tamio Koyama, Nobuki Takayama

Tropical Gaussians: A brief survey

Ngoc M. Tran